# SDR REXA2015081400799

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 4,479 hours, 2,912 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INFLIGHT DISPLAY FAN SOUNDED LOUD & COCKPIT HAD AN ABNORMAL SMELL DEF 1 DISPLAY COOLING FAN IAW MEL 21-24-2.  ENTERED INTO MM 02 PLACARD INSTALLED MC ADVISED 95770.  R & R NR 1 DISPLAY COOL FAN IAW AMM 21-24-12.  OPERATIONS CHECKED GOOD AT THIS TIME.  UPDATED MM 02, PLACARD REMOVED & MOC NOTIFIED 4632.
